Quasi-exact solvability, resonances and trivial monodromy in ordinary differential equations

Dorey, Patrick and Dunning, Clare and Tateo, Roberto (2012) Quasi-exact solvability, resonances and trivial monodromy in ordinary differential equations. Journal of Physics A: Mathematical and Theoretical, 45 (44). pp. 1-11. ISSN 1751-8113. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/1751-8113/45/44/444013

Abstract

A correspondence between the sextic anharmonic oscillator and a pair of third-order ordinary differential equations is used to investigate the phenomenon of quasi-exact solvability for eigenvalue problems involving differential operators with order greater than two. In particular, links with Bender-Dunne polynomials and resonances between independent solutions are observed for certain second-order cases, and extended to the higher-order problems.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Clare Dunning
Date Deposited: 04 Oct 2012 10:15
Last Modified: 01 Dec 2014 09:48
Resource URI: https://kar.kent.ac.uk/id/eprint/31250 (The current URI for this page, for reference purposes)
  • Depositors only (login required):